Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Meth and smelly feet

Premium Questions

doctor1 MD

why do people get swollen feet and ankles using meth t been using meth straight sniffing for a year and as swollen ankles I have been googling alot and find that alot of meth users get this whats the real scoop ...

doctor1 MD

Can extended use of meth cause feet to swell? MRI's, circulatory specialist can not find a cause for swelling, which recently occured but has not receded. ...

doctor1 MD

Hi I've been smoking meth for nearly a year my ankles have swelled up on and off over that time, it seems to be when there is alot of rubbish put in with the meth.This is the worst they have ever been my ...

doctor1 MD

My Daughter (Age 27) has extreme pain in her hands and feet (it's increasing). She is also numb ... medication and has to be carried to the bathroom. Past history - Meth program for 6 years (got off it 1 year ...

doctor1 MD

Hi Doc , recently I took some meth and i didn't sleep for 2 days. After smoking quite a lot , I ... and other parts of body such as feet fingers. Slight pain near the heart ( sometimes ) stiff neck! Face has ...

Public Forum Discussions

doctor1 MD

my feet stay swollen all the time im worried why is this i been checked for heart problems my ... lbs and have also had a history of smoking meth and i am a female and my urine smells awful also i ...

doctor1 MD

Hi. I have used crystal meth for about 4 months and the last time two times I ve used it I ve noticed that my feet got numb and now my calves hurt and one of my feet actually feels a bit rubbery. I ...

doctor1 MD

Sometimes when I smoke meth my hands and feet swell up and turn red it is extremely painful I get ... my hands sooths the pain I feel like all the blood has rushed to my hands and feet. What is causing ...

doctor1 MD

, 5 ft 2 and weight 190 pounds i am a daily meth user. (i smoke it) i dont lose weight from it but i have high bp and my feet feel swelled all the time and i am chronically tired i can smoke it and go ...

doctor1 MD

i think i am being drugged with meth. I have had sever muscle cramps in my legs and feet. Intense ... can i do to help the withdrawls from meth and who should i contact, as everyone thinks i am a nut ...

doctor1 MD

I recently quit using crystal meth after being a frequent user for about two years. After a few days of not using I get a horrible arthritis type pain in my foot . At first I thought it might be gout ...

doctor1 MD

I have used meth every once in awhile for almost a year now. I just did it for about 2 days for the first time in 7months and now i am getting this swelling in my feet that has never happened before ...

doctor1 MD

I smoke meth, wondering what these bumps are on my tongue after smoking and why my skin especially my legs and feet turn purple and the veins show. Also is it possible to overdose on meth and get sick ...

doctor1 MD

After snorting meth, what could be causing swollen hands and feet, nails a bluish color, some pain in some swollen areas, but not swollen all the time? Has been happening for about thirty hours now ...

doctor1 MD

I used meth for the first time about two weeks ago, not much just a few hits. Later that day I noticed my face was completely numb on the left side. Along with my arm and feet. my face is still numb ...

Mobile Questions and Answers

doctor1 MD

hi dear, it is due to meth. But it will clears off. thank you

doctor1 MD

these are withdrawal effects of meth

doctor1 MD

It depends on mother intake of meth.